Previous
Previous Product Image

All 9 NVP Tablet

151.36
Next

Allegra 120mg Tablet

192.56
Next Product Image

Allegra Suspension

182.73

100 ml in 1 bottle
MANUFACTURER/ MARKETER
Sanofi India Ltd
SALT COMPOSITION
Fexofenadine (30mg/5ml)
STORAGE
Store below 30°C

Estimated Delivery Date: 21 Jul 2024

SKU: 8592 Category:

Description

Allegra 100ml Suspension Raspberry & Vanilla is usually given to children to treat a wide range of symptoms caused due to allergic conditions such as hay fever, urticaria (hives), conjunctivitis (red, itchy eye), and common cold. These symptoms include watery eyes, runny nose, sneezing, and itching among others.

Give Allegra syp Suspension Raspberry & Vanilla to your child by mouth with or without food in the dose and way prescribed by the doctor. It may be prescribed alone or in combination with other medicines. The allergic symptoms may subside after your child has taken the initial few doses of Allegra Suspension Raspberry & Vanilla. In case of serious allergic conditions, your child may have to continue taking the medicine for a week or two. If your child vomits within 30 minutes of taking this medicine, let the child calm down and give the same dose again. However, do not repeat the dose if it is already time for the next dose.

Select an available coupon below